Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the relation between the three-parameter groups of a cubic space curve and a quadric surface


Author: A. B. Coble
Journal: Trans. Amer. Math. Soc. 7 (1906), 1-20
MSC: Primary 14N05
DOI: https://doi.org/10.1090/S0002-9947-1906-1500728-2
MathSciNet review: 1500728
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14N05

Retrieve articles in all journals with MSC: 14N05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1906-1500728-2
Article copyright: © Copyright 1906 American Mathematical Society